# SDR DL72S960036

- Difficulty date: October 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N518DA
- Make and model: Boeing 727232
- Aircraft serial: 21469
- System (JASC): 5754 · Leading Edge Devices
- Part: Cove Panel
- Condition: Cracked
- Location: Nr 3 Le Flap
- Component: 651622295
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SHOP INSPECTION, A CRACK WAS FOUND ON A COVE PANEL LOCATED AT THE I/B UP STOP ATTACH POINT.  A REPAIR WAS INSTALLED PER THE M/M 57-54-0, FOR NR 3 L/E SLAT.
